# SDR SWAA2020031142354

- Difficulty date: February 19, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500D STR 19L GUSSET CRACKED         REMOVED AND REPLACED GUSSET AT FWD CARGO COMP P/N 143A9481-8, F.S. 500D, STR19L IAW DRAWING # 143A9481
